MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO LONG ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO LONG ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSR110006
Medical Device Problem Codes Break (1069); Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The navio long attachment used for treatment was returned for evaluation.Nothing was identified visually that contributed to the reported problem.A functional evaluation was performed.The evaluation followed the long attachment performance verification.The reported problem was confirmed.The internal bearings disintegrated causing an obstruction in the long attachment.A review of manufacturing records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints associated with the part with the failure modes "difficult to insert" and "doesn't fit" identified similar events.The most likely cause of this event is degradation/collapse of the long attachment internal bearings making insertion difficult or not possible.Further investigation into the reported failure is being conducted to determine if additional actions are required.Our reference number: (b)(4).
 
Event or Problem Description
It was reported that before a navio tka procedure, it was found that the bur was not able to fit through the long attachment.They replaced the long attachment with its backup from a different tray to continue the procedure without delays.No other complications were reported.The investigation found that the internal bearings disintegrated causing an obstruction in the long attachment.

Brand Name
NAVIO LONG ATTACHMENT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key11392086
Report Number3010266064-2021-00141
Device Sequence Number14267002
Product Code OLO
UDI-Device Identifier00885556628607
UDI-Public00885556628607
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR110006
Device Catalogue NumberPFSR110006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2021
Initial Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1